MathSciNet Relay Station
MathSciNet bibliographic data
MR94478 (20 #995) 32.00
Matsushima, Yozô Sur la structure du groupe d'homéomorphismes analytiques d'une certaine variété kählérienne. (French) Nagoya Math. J. 11 1957 145–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement